Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 135, NWS Austin/San Antonio, TX

September 29, 2011Dimmit County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Sep 29, 2011, 4:57 PM CDT for Dimmit County, Zavala County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2011, 4:57 PM CDT (21:57 UTC)
Expired
Sep 29, 2011, 5:45 PM CDT
In force
48 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Dimmit County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 87 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 5:40 PM CDTTSTM WND GST 605 N Big Wells, TXPOLICE ESTIMATED WIND GUSTS FROM 50 TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 10.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 418 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
418 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
1950 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-83 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WUUS54 KEWX 292157
SVREWX
TXC127-507-292245-
/O.NEW.KEWX.SV.W.0135.110929T2157Z-110929T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
457 PM CDT THU SEP 29 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL DIMMIT COUNTY...
  SOUTHEASTERN ZAVALA COUNTY...

* UNTIL 545 PM CDT.

* AT 449 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF
  LOMA VISTA...OR 8 MILES NORTH OF BIG WELLS...AND MOVING NORTH AT 5
  MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTY.

LAT...LON 2888 9971 2887 9943 2858 9948 2858 9970
TIME...MOT...LOC 2157Z 183DEG 5KT 2869 9958

$$
2 follow-up statements
116 
WWUS54 KEWX 292213
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
513 PM CDT THU SEP 29 2011

TXC127-507-292245-
/O.CON.KEWX.SV.W.0135.000000T0000Z-110929T2245Z/
DIMMIT TX-ZAVALA TX-
513 PM CDT THU SEP 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN ZAVALA AND NORTH CENTRAL DIMMIT COUNTIES...

AT 507 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LOMA VISTA...
OR 10 MILES NORTH OF BIG WELLS...MOVING NORTH AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

LAT...LON 2888 9971 2887 9943 2858 9948 2858 9970
TIME...MOT...LOC 2213Z 183DEG 5KT 2872 9960

$$
828 
WWUS54 KEWX 292222
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
522 PM CDT THU SEP 29 2011

TXC127-292232-
/O.CAN.KEWX.SV.W.0135.000000T0000Z-110929T2245Z/
DIMMIT TX-
522 PM CDT THU SEP 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DIMMIT COUNTY IS
CANCELLED...

LAT...LON 2888 9971 2886 9952 2866 9950 2864 9969
TIME...MOT...LOC 2222Z 159DEG 6KT 2875 9964

$$

TXC507-292245-
/O.CON.KEWX.SV.W.0135.000000T0000Z-110929T2245Z/
ZAVALA TX-
522 PM CDT THU SEP 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTH CENTRAL ZAVALA COUNTY...

AT 517 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH. THIS STORM WAS LOCATED NEAR LOMA VISTA...OR 12 MILES EAST OF 
CRYSTAL CITY...MOVING NORTH AT 5 MPH.


LAT...LON 2888 9971 2886 9952 2866 9950 2864 9969
TIME...MOT...LOC 2222Z 159DEG 6KT 2875 9964

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:01 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Sep 29, 3:01 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
301 PM CDT THU SEP 29 2011

.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE BEGINNING TO POP UP ALONG AND EAST OF
THE I-35 CORRIDOR TRIGGERED FROM THE OUTFLOW FROM THE CLUSTER OF
STORMS HUGGING THE COAST AND THE INSTABILITY FROM DIURNAL HEATING.
EXPECT THIS ACTIVITY TO LAST THROUGHOUT THE AFTERNOON AND INTO
TONIGHT IN FRONT OF AN APPROACHING COLD FRONT. LOOKING AT FORECAST
SOUNDINGS...SEEMS REASONABLE THAT THESE STORMS COULD HAVE SOME
FAIRLY STRONG DOWNBURSTS. SMALL HAIL IS ALSO NOT OUT OF THE
QUESTION. DECIDED TO GO WITH THE NAM OUTPUT FOR FRONTAL PASSAGE
AND TIMING OF CONVECTION ...WHICH HAS MOST OF THE ACTIVITY ENDING
EARLY FRIDAY MORNING ALONG WITH FROPA.

ONCE THIS COLD FRONT PASSES THROUGH SOUTH CENTRAL TEXAS...STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL QUICKLY FOLLOW. COMBINING
THESE FACTORS AND THE FACT THAT FUELS ARE DRY...ESPECIALLY IN THE
EASTERN PORTIONS OF THE AREA...EXTREME WILD FIRE BEHAVIOR IS
EXPECTED.

THROUGH THE WEEKEND HIGH PRESSURE WILL SETTLE OVER SOUTH CENTRAL
TEXAS BRINGING DRY CONDITIONS AND MILD TEMPERATURES.  BY EARLY NEXT
WEEK MOISTURE COMING IN FROM MEXICAN BORDER WILL BEGIN TO NUDGE ITS WAY
INTO THE AREA...WHICH WILL ASSIST IN TRIGGERING A WARMING TREND.
BY MID WEEK THIS WARMING TREND WILL STRENGTHEN AS THE HIGH
PRESSURE SHIFTS FURTHER EAST AND PUSHING GULF MOISTURE BACK INTO
SOUTH CENTRAL TEXAS. THERE IS A SLIGHT CHANCE OF RAIN BY THE END
OF THE WEEK...HOWEVER CONFIDENCE IS LOW THUS LEFT IN SILENT 10
POPS.

&&

.FIRE WEATHER...
THE CONVECTIVE ACTIVITY...WHICH WILL LAST INTO TONIGHT...IS
ASSOCIATED WITH FREQUENT LIGHTNING. WHILE MOST OF THE STORMS ARE
PRODUCING HEAVY RAIN...LIGHTNING STRIKES COULD STRIKE OUTSIDE OF
THEIR PERIMETER. THESE STRIKES COULD TRIGGER FIRES TO START. BY FRIDAY
MORNING A DRY COLD FRONT WILL MOVE THROUGH SOUTH CENTRAL TEXAS
BRINGING IN VERY DRY AND WINDY CONDITIONS. THESE FACTORS...ALONG
WITH HOW DRY THE EASTERN PORTIONS OF THE AREA HAVE BEEN...SUGGEST THAT
THERE WILL BE EXTREME WILD FIRE DANGER ON FRIDAY. THUS A RED FLAG
WARNING HAS BEEN ISSUED FOR THE ENTIRE DAY ON FRIDAY. ELEVATED FIRE
WEATHER CONDITIONS ARE EXPECTED ON SATURDAY SINCE RELATIVE
HUMIDITIES WILL BE STILL LOW...HOWEVER WINDS WILL BE MUCH WEAKER.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  92  61  90  57 /  30  -   -   -   -
AUSTIN BERGSTROM INTL AIRPORT  67  91  53  89  50 /  30  -   -   -   -
NEW BRAUNFELS MUNI AIRPORT     68  91  58  90  55 /  30  -   -   -   -
BURNET MUNI AIRPORT            67  87  56  88  58 /  30  -   -   -   -
DEL RIO INTL AIRPORT           71  89  61  88  64 /  30  10  -   -   -
GEORGETOWN MUNI AIRPORT        66  89  56  87  56 /  30  -   -   -   -
HONDO MUNI AIRPORT             68  94  58  91  57 /  30  10  -   -   -
SAN MARCOS MUNI AIRPORT        70  91  59  88  57 /  30  -   -   -   -
LA GRANGE - FAYETTE REGIONAL   69  91  58  87  56 /  30  10  -   -   -
SAN ANTONIO INTL AIRPORT       72  92  61  89  59 /  30  10  -   -   -
STINSON MUNI AIRPORT           73  94  62  91  62 /  30  10  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 7 AM TO 8 PM CDT FRIDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...LAVACA...LEE...
LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...19
SYNOPTIC/GRIDS...13
PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Sep 29, 12:45 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1245 PM CDT THU SEP 29 2011

TXZ171>173-183>194-202>209-217>225-228-301000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1245 PM CDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS ALL OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON INTO THE
OVERNIGHT HOURS. SOME OF THE STORMS MAY PRODUCE SMALL HAIL...WIND
GUSTS UP TO 50 MPH AND LOCALLY HEAVY DOWNPOURS UP TO ONE INCH. THE
GREATEST THREAT AREA IS THE EASTERN HILL COUNTRY AND ADJACENT
AREAS. BECAUSE OF THE LIGHTNING AND GUSTY WINDS...ELEVATED FIRE
WEATHER CONDITIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A RED FLAG WARNING IS IN EFFECT ON FRIDAY FOR THE EASTERN HALF
OF SOUTH CENTRAL TEXAS...GENERALLY EAST OF A LINE FROM
FREDERICKSBURG TO HONDO TO DILLEY. A COLD FRONT WILL MOVE ACROSS
SOUTH CENTRAL TEXAS LATE TONIGHT INTO FRIDAY MORNING. RELATIVE
HUMIDITIES WILL FALL INTO THE MID TEENS TO MID 20S WITH ACROSS THE
WARNING AREA WITH NORTHEASTERLY WINDS OF 15 TO 20 MPH GUSTING TO 30
MPH.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON
SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. RELATIVE HUMIDITIES
WILL FALL INTO THE TEENS AND LOWER 20S WITH EASTERLY WINDS OF 8 TO
12 MPH.

NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Sep 29, 3:16 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
316 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND GST     10 N WIMBERLEY          30.14N  98.10W
09/29/2011  E50 MPH          HAYS               TX   TRAINED SPOTTER

            PEA SIZE HAIL... WINDS GUSTING TO 50 MPH AND NUMEROUS
            TREE LIMBS BLOWN DOWN.

&&

EVENT NUMBER EWX1100335

PM
Local storm report, Sep 29, 3:29 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             7 SW SAN ANTONIO        29.39N  98.59W
09/29/2011  E0.50 INCH       BEXAR              TX   PUBLIC

            MARBLE SIZE HAIL NEAR PORT SAN ANTONIO

&&

EVENT NUMBER EWX1100336

PM
Special weather statement, Sep 29, 3:53 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
353 PM CDT THU SEP 29 2011

TXZ205>208-223>225-292145-
BEXAR-CALDWELL-COMAL-DE WITT-GONZALES-GUADALUPE-LAVACA-
353 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR COMAL...NORTHERN BEXAR...SOUTHERN
CALDWELL...NORTHWESTERN LAVACA...GUADALUPE...GONZALES AND NORTHERN
DEWITT COUNTIES UNTIL 445 PM CDT...

AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHINER TO FAIR OAKS
RANCH...AND MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SEGUIN...
  UNIVERSAL CITY...
  TIMBERWOOD PARK...
  FAIR OAKS RANCH...
  MCQUEENEY...
  GARDEN RIDGE...
  MARION...
  CIBOLO...
  THE DOMINION...
  SELMA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Local storm report, Sep 29, 3:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             2 WNW SEA WORLD         29.47N  98.73W
09/29/2011  M0.75 INCH       BEXAR              TX   TRAINED SPOTTER

            PENNY SIZE HAIL AND HEAVY RAINS NEAR SEA WORLD.

&&

EVENT NUMBER EWX1100337

PM
Special weather statement, Sep 29, 4:21 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 PM CDT THU SEP 29 2011

TXZ204>207-221-292200-
BEXAR-COMAL-GUADALUPE-MEDINA-WILSON-
421 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMAL...BEXAR...
NORTHWESTERN WILSON...NORTHEASTERN MEDINA AND SOUTHWESTERN GUADALUPE
COUNTIES UNTIL 500 PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FAIR OAKS RANCH TO
NEW BERLIN...AND MOVING SOUTHWEST AT 20 MPH. THESE STORMS WILL MOVE
THROUGH THE NORTHEAST PART OF THE SAN ANTONIO METRO AREA THROUGH 5
PM.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE COVER IF A SEVERE
THUNDERSTORM WARNING IS ISSUED FOR YOUR AREA.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  UNIVERSAL CITY...
  SAN ANTONIO...
  SELMA...
  SCHERTZ...
  NEW BERLIN...
  LIVE OAK...
  LEON SPRINGS...
  THE DOMINION...
  HOLLYWOOD PARK...
  HILL COUNTRY VILLA...
Special weather statement, Sep 29, 4:52 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
452 PM CDT THU SEP 29 2011

TXZ218-219-228-292230-
DIMMIT-FRIO-ZAVALA-
452 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ZAVALA...
SOUTHWESTERN FRIO AND NORTHEASTERN DIMMIT COUNTIES UNTIL 530 PM
CDT...

AT 445 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF BIG WELLS...MOVING NORTHEAST AT
10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LOMA VISTA...

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 12:23 PM CDTRed Flag WarningEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more32 hr
Sep 29, 2:36 PM CDTSevere Thunderstorm WarningEWXComal, Hays39 min
Sep 29, 3:14 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays37 min
Sep 29, 4:14 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe46 min
Sep 29, 4:15 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee60 min
Sep 29, 4:17 PM CDTSevere Thunderstorm WarningEWXLavaca58 min
Sep 29, 4:23 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall52 min
Sep 29, 4:27 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Kendall2 hr
Sep 29, 4:27 PM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson48 min
Sep 29, 4:39 PM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Gonzales, Guadalupe, Wilson51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.